MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-02-42
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitants: 308-05-23 - distal fixation ring ha 23.5 (b)(6) 308-01-08 - 8x80mm distal stem modular cemented (b)(6) 308-12-00 - med prox body +12.5 (b)(6) 320-42-10 - equinoxe reverse 42mm humeral const liner +0 (b)(6) 308-16-12 - taper locking screw 112 (b)(6) 308-10-25 - 25mm middle segment modular (b)(6) 308-10-75 - 75mm middle segment modular (b)(6) 320-10-05 - equinoxe reverse tray adapter plate tray +5 (b)(6) 320-15-05 - eq rev locking screw (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6).
 
Event or Problem Description
As reported, approximately 28 weeks post initial left reverse total shoulder arthroplasty (tsa), the shoulder dislocated while the patient was on holidays and as a result became infected.A revision was performed at which time the surgeon put a larger glenosphere and performed a wash out.The event was not related to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: b2, d1, d4, g2, g4, h6.A review of the sterile certificates and the final endotoxin test reports was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition.A relationship between the reported infection and dislocation could not be confirmed or established.The cause of the patient¿s dislocation may be related to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.However, this cannot be confirmed because the devices were not returned for evaluation, and clinical information, device images, or radiographs were not provided.Dislocation and infection are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
EQUINOXE RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20799371
Report Number1038671-2024-04541
Device Sequence Number20556657
Product Code KWT
UDI-Device Identifier10885862186768
UDI-Public10885862186768
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-02-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight90 KG